# SDR DALA2018083105371

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 79,791 hours, 9,527 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7004, L/P 4709426) WITH POWER CHANGES CLIMBS AND DESCENT ACRID ORDER THROUGHOUT AIRCRAFT. BOROSCOPE INSPECTION REQUIRED PER FIM TASK 71-05-20-810-822. REMOVED IPC AND HPC BOROSCOPE PLUGS IAW AMM 72-00-00 PERFORMED VISUAL INSPECTION FOR OIL LEAKS WITH BORESCOPE. FOUND LEAKS BETWEEN COMPOSER STAGES IP3 AND IP5. REINSTALLED BOROSCOPE PLUGS IAW AMM 72-00-00 WIP 813089 RAN BOTH ENGINES AND APU NO ODOR DELECTATED WITH PACK FULL HOT OR COLD.
